How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Health
Satisfied Customers: 8496
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Health Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

Would essiac tea have any side effects with coumadin

Resolved Question:

Would essiac tea have any side effects with coumadin?
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Hasan replied 6 years ago.
Thanks for your question.

No drug interactions of essiac tea with coumadin has been noted so far so you can take both at a times. But when you are under treatment of doctor, its always safe to keep the doctor informed about the herbs you are taking.

I hope this helps you.

Please click ACCEPT if i have answered your question.

Regards
Dr. Hasan and 4 other Health Specialists are ready to help you